# SDR IPXA12M71742

- Difficulty date: January 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: AJC78421
- Part serial: UP48047
- Condition: Bent
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  PANEL 363AL IS BENT AND CRACKED.  REPAIRED LOWER VERTICAL STAB PANEL 363AL REF STA-SA EA 011-5430-01- A3658 AND MD11-5530-46019-A.
